Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What do white dots on hand indicate? - Online Doctor Chats

Date : 17-Jul-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:
Please proceed with your query
User:hello
User:I have small white dots kind of a thing on my hand
User:When i get exposed to sun for a longer time it stars etching
Doctor:Ok
Doctor:Since when are you having these symptoms?
User:Can you please suggest some treatment
Doctor:Have you seen a doctor?
User:since last 2-3 months
User:no
User:its only at one place
Doctor:Can you describe how these spots starts, grows and disappears?
User:it doesnt grow or anything
User:they are just there ...just that i get an itching when i get exposed to run for longer time
User:When i was young i used to get such spots during summer
Doctor:Can you send picture of the affected area to me?
User:but after some days they will disappear
User:sure
User:where can i send?
Doctor:Please upload the pictures through the upload report options that you will find besides this chat window?
User:ok
User:some problem with internet
User:I will get back soon
Doctor:Alternatively, i suggest you to use Ask A Specialist option
Doctor:you can post pictures as well as write your concerns and get a detailed information from dermatologist.
Doctor:Have you followed?
Doctor:Are you there?
Doctor:I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
User:hello
User:I am back
Doctor:
Please proceed with your query
User:Same thing those white spots because of sun
User:I will post the picture
Doctor:Please upload pictures?
User:uploaded
User:can u see it
User:?
Doctor:Give me a few minutes while I review it.
User:sure
Doctor:The lesions look like dermatitis to me. However I am unable to relate it why you get it only with sun exposure.
User:oh ok
Doctor:I don't see it related to photodermatitis. Perhaps there are other factors involved.
Doctor:It can be evaluated at a dermatologist clinic.
User:ok
Doctor:So I recommend you see a dermatologist whenever you get those lesion.
User:can i try some ointment for few days
User:its at only one place ....usually it comes n goes in summer but this time it is still there
Doctor:I would start antihistamines for such condition. Drugs like levocetrizine or fexofenadine will relieve those itching.
User:clomatrizole ointment i have
Doctor:Alteratively you can apply claritin lotion on the affected area.
User:can i use that?
Doctor:I don't think clotrimazole will help in this situation. I don't see any signs of fungal infection here.
Doctor:You can try claritin lotion along with levocetrizine tablets once a day at night.
User:oh ok
Doctor:Consult a dermatologist. He/she will start you on a steroid prepration.
Doctor:*preparation.
Doctor:Did you follow what I said?
Doctor:Do you have any more queries?
User:Ok
User:any preventive measures which i can take ?
Doctor:I will be able to give you the preventive measures when the specific cause is found.
Doctor:It may be related to allergy or contact with a substance.
User:ok but i get itching only when i get exposed to sun
Doctor:Sun can cause dermatitis - a condition called photodermatitis. However based on the picture that you submitted, it is not very consistent with it.
Doctor:Your dermatologist when he examines this area under broad light to confirm the cause.
Doctor:Have you followed?
Doctor:Do you have any more questions?
User:ok
User:Thanks
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor